RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 11  


$G$-identities of non-associative algebras
Yu. A. Bahturin, M. V. Zaicev, S. K. Sehgal
3
Effective computation of Chebyshev polynomials for several intervals
A. B. Bogatyrev
15
Injectivity sets of the Pompeiu transform
V. V. Volchkov
51
Spaces of fractional quotients, discrete operators, and their applications. II
I. K. Lifanov, L. N. Poltavskii
67
Relaxation in non-convex optimal control problems described by first-order evolution equations
A. A. Tolstonogov
135
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019